# SDR AALA20121114001

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SMALL DENT 4 INCHES BELOW DOOR HANDLE.  INSTALLED NEW SKIN PANEL PER ESO 60651.
